Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

  • Q&A with Australian Health Practitioners

    Left arm tingling and unexplained bruising on lip - what could be the cause?

    I have tingling down my left arm, I am currently taking Cardizem, a statin and asprin daily (for two months now).


    Also what could cause a bruise on my lip (no trauma) for the second time in a couple of weeks?
  • Find a professional to answer your question

  • Lucinda Curran

    Acupuncturist

    Lucinda Curran of Eco Health Solutions offers a truly holistic approach to health by combining Building Biology and Chinese Medicine. Her work is solutions-focussed and … View Profile

    Hello,

    Firstly, my preference would be that you speak with your GP about this. There may be a pathology associated with it that requires medical attention.

    There are also a number of other possiblities: the symptoms you describe may be side effects of the medications you are taking. You will need to speak to your GP or pharmacist about this to ascertain if this is a possibility.

    The tingling, as mentioned, can be from either of the above, or possibly it could be related to some nerve impingement. 

    Another possibility to consider, is that it may in fact be from computer usage - is your left arm your “mouse arm”?

    Please, speak to your GP before you look at the other options. They will be able to help you with the first three possibilities that I have mentioned.

    If it is your mouse arm, consider using your right arm, using the computer less, using a laptop on battery instead of a desktop… I do think this last suggestion is the least likely.

    I hope this helps.

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question

Empowering Australians to make better health choices